It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by David Peterson on October 07, 2000 at 14:51:54:

Can anyone please give me some ideas on how to get off 1mg Lorazepam 3 times a day? I been taking if for almost 4 months and it runs my life. A hour before time to take my next dose I feel tired and hurt head to toe and get sweats and feel dizzy. I was told I have a panic disorder,Anxiety,Depression.. I really don't know what I have because a different Doctor tells me different each time I go. All I know is I feel much worse on Lorazepam then before. I started taking St.John's wort 3 weeks ago and I feel better untill it's a hour beofe my dose of Lorazepam. Also it only has a affect of 3 to 4 hours on me and I have to go many hours without it helping.
Please E-mail me at peteskin@tir.com
any help or info will be a great help.
Thanks so much

Follow Ups

All times are GMT -7. The time now is 12:24 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!